MathSciNet Relay Station
MathSciNet bibliographic data
MR933318 (89f:11062) 11E57 (11E10 20G05)
James, Donald G. Representations of anisotropic unitary groups. Trans. Amer. Math. Soc. 306 (1988), no. 2, 791–804.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement